# SDR CA040928016

- Difficulty date: July 19, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,537 hours
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Line
- Part number: 3017393
- Condition: Broken
- Location: Afcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNCOMANDED DECEL TO IDLE. PART CHANGED, ENGINE RETURNED TO NORMAL OPS.
